# SDR USAA2015040500003

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 12,161 hours, 4,319 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Part number: 350L5100508
- Part serial: 0L5002944
- Condition: Faulty
- Location: Battery Charger
- Part time: 17,151 hours, 9,065 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, ELEC BATTERY CHARGER LIMITER 2 FAULT ECAM CAME ON CLIMBING THROUGH ABOUT 5000 FT, FLIGHT DIVERTED.  REPLACED BATTERY CHARGER LIMITER 2 IAW AMM 24-38-34-400-001-A.
